# SDR SWAA2024081517182

- Difficulty date: July 25, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 800 Door
- Component: Angle, Boeing, NA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOPSILL SCUFF PLATE ATTACH ANGLE BS 318; 338; 339 LBL60 WL208<[01] EVALUATED CORROSION ON FED MOPSILL SCUFF PLATE ATTACH ANGLE BS 318; 338; 339 LBL60 WL208 & DETERMINED TO BE OUT OF LIMITS. REMOVED & REPLACED FED MOPSILL SCUFF PLATE ATTACH ANGLE IAW SRM 51-40-02; SRM 51-40-05 & BOEING DRAWING 141A8110;[02] VERIFIED ACTION 1. JOB COMPLETE.
